MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Catalog Number A4E03
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for investigation.The reported problem was observed.The balloon was found to be ruptured.Due to the nature of the device and the procedures it is being used for, the reported issue is a known complication of using the device.It is possible that procedural factors/anatomical features such as calcification, or plaque caused/contributed to the reported issue.As stated in the ifu, complications may occur during the use of embolectomy catheters.These may include intimal disruption, vessel wall perforation, balloon rupture with fragmentation, tip separation, local or systemic infection, arterial thrombosis, local hematomas, air embolus, rupture of an aneurysm, arterial spasm, distal embolus of blood clots or arteriosclerotic plaque, arterial dissection, and hemorrhage.Arterial rupture or balloon failure due to sharp calcified plaque may occur.The possibility of balloon rupture must be taken into account when considering the risks involved in the catheterization procedure.The lot history record for the device was reviewed.No issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the balloon ruptured while removing a clot during an embolectomy procedure.The operation was completed successfully using a replacement.Device was pre-checked prior to use.The saline volume did not exceed the recommended volume.Catheter was used at the stenotic regions.No injury was reported to the patient.

Brand Name
SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22738098
Report Number1220948-2025-00135
Device Sequence Number12567219
Product Code DXE
UDI-Device Identifier00840663109883
UDI-Public(01)00840663109883(11)241003(17)290928(10)PYT00001338(91)A4E03
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA4E03
Device Lot NumberPYT00001338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown